# SDR 95ZZZX5516

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N94LG
- Make and model: Snias AS350B2
- Aircraft serial: 2728
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Jettison Rod
- Part number: 350A25109521
- Condition: Worn
- Location: Door
- Part time: 767 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR JETTISON ROD WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT(S) CORRECTED PROBLEM.
